# SDR UALA2009120203716

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 55,608 hours, 8,180 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD CARGO FIRE DET SYS INOP, FLT DIVERTED.  OFF-LOADED CARGO FROM FWD PIT. DISCONNECTED TUBING AT SMOKE DETECTOR, CAPPED OFF MOST OF SAMPLING PORTS FOR  ZONE 3 USING TAPE & UTILIZED LOW PRESSURE COMPRESSED AIR TO BLOW OUT TUBING FROM DETECTOR OUT TO SAMPLING PORTS. MAT TEST PASSED AND MX PAGE SHOWED FLOW NORMAL.
